| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
07/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, (b)(6), +16.5d) was explanted due to the observation of an apparent slight annular obscuration on the lens and a new intraocular lens from a different manufacturer was implanted as a replacement.Rxsight's first awareness of the event was on 07/26/2024.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +16.5d) was explanted due to decreased visual acuity.
Additional Manufacturer Narrative
Section b5 event description has been corrected based on investigation findings.Additional information based on investigation findings provided below: fragments of the explanted lal were returned to rxsight and based on visual inspection under magnification, the slight annular obscuration was confirmed.Based on the observed presentation and location of the obscuration, it is extremely unlikely to have caused or contributed to the patient's visual acuity decrease, as the treating physician reported that the patient's best corrected visual acuity was 20/20, then degraded to 20/40 after receiving light treatments.Section h6 codes were updated accordingly.Manufacturer reference #: (b)(4).